# SDR USAA2010101192251

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BETWEEN BS 757 THRU BS 767 + 13.5 INCHES & BETWEEN, S18L TO S19L.  REPAIRED FUSELAGE SKIN BETWEEN BS 757 THRU BS 767 + 13.5 INCHES & BETWEEN, S18L TO S19L IAW B737 SRM 53-00-01 REPAIR 31.
